Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Massera's theorem in quantum calculus


Authors: Martin Bohner and Jaqueline G. Mesquita
Journal: Proc. Amer. Math. Soc. 146 (2018), 4755-4766
MSC (2010): Primary 39A20, 34N05, 34C25, 39A23
DOI: https://doi.org/10.1090/proc/14116
Published electronically: August 8, 2018
MathSciNet review: 3856143
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we present versions of Massera's theorem for linear and nonlinear $ q$-difference equations and present some examples to illustrate our results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 39A20, 34N05, 34C25, 39A23

Retrieve articles in all journals with MSC (2010): 39A20, 34N05, 34C25, 39A23


Additional Information

Martin Bohner
Affiliation: Departamento de Matemática, Universidade de Brasília, Campus Universitário Darcy Ribeiro, Asa Norte 70910-900, Brasília-DF, Brazil
Email: bohner@mst.edu

Jaqueline G. Mesquita
Affiliation: Departamento de Matemática, Universidade de Brasília, Campus Universitário Darcy Ribeiro, Asa Norte 70910-900, Brasília-DF, Brazil
Email: jgmesquita@unb.br

DOI: https://doi.org/10.1090/proc/14116
Keywords: Quantum calculus, periodic function, multiplicative difference equation, Massera theorem, Jackson derivative, linear and nonlinear equations
Received by editor(s): October 24, 2017
Received by editor(s) in revised form: February 4, 2018
Published electronically: August 8, 2018
Communicated by: Mourad E. H. Ismail
Article copyright: © Copyright 2018 American Mathematical Society